# SDR HEEA076995

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,198 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5851352
- Part serial: 1748
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA WOULD NOT SWEEP. REPLACED WITH SERVICEABLE PART.
